Racines approchées, suites génératrices, suffisance des jets
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 14 (2005) no. 3, pp. 353-394.
@article{AFST_2005_6_14_3_353_0,
     author = {Cossart, Vincent and Moreno-Soc{\'\i}as, Guillermo},
     title = {Racines approch\'ees, suites g\'en\'eratrices, suffisance des jets},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {353--394},
     publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 14},
     number = {3},
     year = {2005},
     zbl = {1103.13013},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_2005_6_14_3_353_0/}
}
TY  - JOUR
AU  - Cossart, Vincent
AU  - Moreno-Socías, Guillermo
TI  - Racines approchées, suites génératrices, suffisance des jets
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2005
DA  - 2005///
SP  - 353
EP  - 394
VL  - 6e s{\'e}rie, 14
IS  - 3
PB  - Université Paul Sabatier, Institut de mathématiques
PP  - Toulouse
UR  - http://www.numdam.org/item/AFST_2005_6_14_3_353_0/
UR  - https://zbmath.org/?q=an%3A1103.13013
LA  - fr
ID  - AFST_2005_6_14_3_353_0
ER  - 
%0 Journal Article
%A Cossart, Vincent
%A Moreno-Socías, Guillermo
%T Racines approchées, suites génératrices, suffisance des jets
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2005
%P 353-394
%V 6e s{\'e}rie, 14
%N 3
%I Université Paul Sabatier, Institut de mathématiques
%C Toulouse
%G fr
%F AFST_2005_6_14_3_353_0
Cossart, Vincent; Moreno-Socías, Guillermo. Racines approchées, suites génératrices, suffisance des jets. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 14 (2005) no. 3, pp. 353-394. http://www.numdam.org/item/AFST_2005_6_14_3_353_0/

[Abh88] Abhyankar ( S.S.). - What is the difference between a parabola and a hyperbola?, The Mathematical intelligencer, Vol. 10, No. 4, p. 36-43 (1988). | MR | Zbl

[Abh77] Abhyankar ( S.S. ). - Expansion techniques in algebraic geometry , (Notes by Balwant Singh), Tata Institute of Fundamental Research, Bombay (1977). | MR | Zbl

[Abh89] Abhyankar ( S.S.). - Irreducibility criterion for germs of analytic functions of two complex variables, Adv. in Math. , Vol. 74, No. 2, p. 190-257 (April 1989). | MR | Zbl

[Cam80] Campillo ( A.). - Algebroid curves in positive characteristic , L.N.M. 813 ( 1980). | Zbl

[Cos75] Cossart ( V.). - Sur le polyèdre caractéristique d'une singularité, Bull. Soc. Math. de France 103, 13-19 (1975). | Numdam | MR | Zbl

[Cos87] Cossart ( V.). - Polyèdre caractéristique d'une singularité . Thèse. Univ. d'Orsay p. 1-484 (1987).

[CosMor03] Cossart ( V.), Moreno-Socías ( G.). - Irreducibility criterion : a geometric point of view, dans « Valuation Theory and its Applications », vol. II, Field Institute Comm. 33, p. 27-42 (2003). | Zbl

[Gir83] Giraud ( J.). - Forme normale d'une fonction sur une surface de caractéristique positive, Bull. Soc. Math. de France 111, p. 109-124 (1983). | Numdam | MR | Zbl

[GwoPlo95] Gwoźdiewicz (J.), Płoski (A.). - On the approximate roots of polynomials, Ann. Polonoci Mathematici, LX.3, p. 199-209 (1995). | MR | Zbl

[Hir70] Hironaka ( H.). - Characteristic polyhedra of singularities , J. Math. Kyoto Univ. 10, p. 251-293 (1970). | MR | Zbl

[Kuo73] Kuo (T.C. ). - Generalized Newton-Puiseux theory and Hensel's lemma in C[[x, y]], Can. J. Math. 41, p. 1101-1116 (1973). | MR | Zbl

[Lej73] Lejeune-Jalabert ( M.). - Thèse, Univ. Paris 7 (1973). | MR

[Lip87] Lipman (J.). - On complete ideals in regular local rings, Algebraic Geometry and Commutative Algebra in honor of M. Nagata , p. 203-231 (1987). | MR | Zbl

[Mac97] Mac-Callum ( S. ). - On testing a bivariate polynomial for analytic reducibility, J. Symb. Comp. 24, p. 509-535 (1997). | MR | Zbl

[Mor90] Moreno-Socías ( G.). - Lazy resolution of plane curves , Notes informelles de calcul formel, Centre de Mathématiques de l'École polytechnique, Palaiseau (1990).

[Sam56] Samuel ( P.). - Algébricité de certains points algébroïdes , J. de Math. Pures et Appliquées, tome XXXV, fasc. 1, p. 1-6 (1956). | MR | Zbl

[SamZar60] Samuel (P.) , Zariski ( O.). - Commutative algebra, vol. 2, Van Nostrand (1960). | MR | Zbl

[Spi90] Spivakovsky ( M.). - Valuations in function fields of surfaces, Amer. J. of Math., 112, p. 107-156 (1990). | MR | Zbl